Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took medicine for cough and wheezing. Got fever and red rashes all over body. Any ideas?

Hi I had severe cough and wheezing . I took some heavy dose tabletsand injection . three days later I was stuck with fever again I went to some high dose tablets and injection. Now I got more red scars with pain all over my head near eyes and I am still feeling tasteless food. I cannot sleep well now the red itch spreading over my body. Please advice
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi prabu! First take anti allergy cetrizine for rash, for fever paracetamol. Are you taking medicine for TB too. If symptom persist please consult your doctor. Get well soon. Bye.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor